# SDR AALA20160519007

- Difficulty date: May 19, 2016
- Submitted: May 20, 2016
- Operation: Air carrier
- Aircraft: N361AA
- Make and model: Boeing 767323
- Aircraft serial: 24042
- Aircraft time: 113,630 hours, 18,606 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 8200008704
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GNDED.  EXIT SIGN ABOVE L1 DOOR INSIDE HANDLE IS FALLING OUT.  SECURED SIGN & ACCOMPLISHED OPERATIONAL CHECK IAW AMM 33-51-01.
